# SDR AALA202508229093

- Difficulty date: August 22, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737-8
- Aircraft serial: 44462
- Aircraft time: 14,657 hours, 5,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21ABC EMERGENCY LIGHT HOUSING DANGLING FROM SEAT ASSEMBLY MISSING HARDWARE. INSTALLED NEW HOUSING FOR EMERGENCY LIGHT AND REPLACED HARDWARE. PER CMM 25-23-67. OPERATIONAL TEST GOOD.
